# SDR USAA020286

- Difficulty date: July 5, 2002
- Submitted: September 11, 2002
- Operation: Air carrier
- Aircraft: N505AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23380
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Part time: 47,222 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND STRINGER CRACKED .5 INCH, BS 787 BETWEEN S8 AND S9 AT RIVET HOLE ON SUPPORT BRACKET.  INSTALLED DOUBLER ON SUPPORT BRACKET FRAME AREA.  (M)
